| Model Number |
OJR412 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Low Oxygen Saturation (2477)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
Event or Problem Description
A healthcare facility in canada reported via a fisher & paykel healthcare (f&p) field representative that the tubing of an ojr412 optiflow junior 2 nasal cannula was detached from the connector end (swivel grip) during use.The healthcare facility reported that the patient experienced an increased respiratory rate.During assessment, while oxygen was being increased and the patient repositioned, the nasal cannula was found damaged.Following replacement of the cannula, the patient stabilized without further consequences reported.
Additional Manufacturer Narrative
(b)(6) method: the subject device, ojr412 optiflow junior 2 nasal cannula was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is thus based on the information provided by the healthcare facility and our knowledge of the product.Results: the healthcare facility reported that the tubing of an ojr412 optiflow junior 2 nasal cannula was detached from the connector end (swivel grip) during use.Conclusion: without the return of the subject device or photography for evaluation, we are unable to determine the cause of the reported event.As part of the manufacturing process, all optiflow junior cannulas are 100% leak and occlusion tested after final assembly and any cannula that fails specifications is discarded.In addition, representative samples from each batch are functionally tested to assess retention strength between the assembled components.If there are any failures the entire batch is quarantined for further investigation.The user instructions illustrate in pictorial format the correct set-up and proper use of the optiflow junior 2 nasal cannula.They also state the following: - appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.Failure to monitor the patient (e.G.In the event of an interruption to gas flow) may result in serious harm or death).- do not wrap, insulate, stretch or crush the tubing as this may impair the performance of this product or compromise safety (including potentially causing patient harm).- ensure that all connections are secure during use.Check cannula is undamaged and that the flow path is maintained.Under excessive load, the cannula may disconnect to prevent forces being transferred to the patient.
Event or Problem Description
A healthcare facility in canada reported via a fisher & paykel healthcare (f&p) field representative that the tubing of an ojr412 optiflow junior 2 nasal cannula was detached from the connector end (swivel grip) during use.The healthcare facility reported that the patient experienced an increased respiratory rate.During assessment, while oxygen was being increased and the patient repositioned, the nasal cannula was found damaged.Following replacement of the cannula, the patient stabilised without further consequences reported.